# SDR USAA050730

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Threshold
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4- THRESHOLD SUPPORT, 4.0 INCH X 3.4 INCH W X .040 INCH D - 3 AREAS - CORROSION; LEVEL 1; TASK C53-251-03, BS 1640-1680, LBL 60 INCH.  REMOVED AND REPLACED THRESHOLD SUPPORTS IAW SRM.  (K)
